Restless Legs Syndrome
9,623 members5,939 posts

Fed up

Am so lucky that I have such nice doctors, am in agnony at the moment and I know that am on the maxium of everything but its so reasurring when they phone you and talk thru whats the matter and how you are feeling. I feel like I want to cry sometimes and then I feel stupid cz there are others so much worse off then me. Didnt do anything yesterday and then today did absolutely loads and paying for it, either way I cant win, another rough night coming up.

6 Replies
oldestnewest

ive had rls its horrible cant sleep just been put on patches which have calm it down alot

Reply

Hi Sarah,

If you are on the maximum medication it could be you are suffering from augmentation. Do put this in the search box - you will find a lot of helpful advice.

Reply

Hi yeah looked it up, possibly but the doctor knows what am on and she has been with me thru the whole thing. Am on lyrcra though which is very widely used, maybe I will say something. Thanks

Reply

What are you taking? If you are on the max dose of a dopamine agonist you could be experiencing augmentation, (use the search function for lots of info on it) - basically the drugs could be making you worse!

What are you taking drug wise - OTC and prescribed? Maybe we can find a way to help.

Reply

Co-bendopula, tramadol, fluoxtine, lyrcra, water tablets, iron, stomach tablets, topmaz,ibrufen. Aright mixture

Reply

The fluoxetine would be the likely culprit. SSRI's are notorious for exacerbating RLS.

Check out RLS treatment at the link below to see a section on RLS and antidepressants:

rlshelp.org

Some people do get augmentation from Tramadol too but if I were to put money on it I'd say the anti-depressant is the more likely culprit. Obviously you don't stop it without talking to your Dr first.

Just been searching for that Co-bendopula the first link was a post of yours here with no reference to it anywhere else! Are you sure that is spelt right?

Reply

You may also like...